# SDR VNAA2016070400006

- Difficulty date: July 4, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 29,998 hours, 29,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, FS 333 CORRODED BETWEEN 26L AND 25R.  MAINTENANCE R & R FS 333 SEGMENT BETWEEN STR 26L AND 25R AND PERFORMED CHECKS IAW THE AMM.  THE ACFT CONTINUES HEAVY CHECK MAINTENANCE.
